# SDR RAIA960441

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: S5202007SN
- Condition: Dirty
- Location: Smoke Detector
- Part time: 3,126 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BDI - FLT 7655 - MAIN BAGGAGE SMOKE DETECTOR LIGHT ILLUMINATED.  CLEANED CANNON PLUG ON DETECTOR.  (M)
